# SDR ABXA9800671

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 4440940505
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WAS UNABLE TO OPEN CAPTAIN'S CLEARVIEW WINDOW.  REPLACED AFT LOWER LATCH HOOK RETURN SPRING AND LUBRICATED WINDOW.
